Itching and Hardening
Posted 25 September 2008 - 09:40 PM
Well, I went to the specialist last week and it wasn't my doctor I saw as she's on holiday. Last time I went into the clinic she was on holiday as well, lol. Well doctor I saw says I have Raynaud's and scleroderma in the feet and legs and that's why I have the swelling on my ankles, at times very painful. She's booking me in to the hospital for the infusions in October, even though I was told it would be September, but beggars can't be choosers, so I'm now waiting for that treatment. Its getting colder and my hands are puffy and hurting so looking forward to the appointment. I am also experience the itching on my whole body and its driving me mad, its the skin tightening and hardening I had this last year its so annoying and my legs are so sore with itching them.
Friday last week I took my son who has alopecia down to Wales from Newcastle, for an alopecia meeting. I drove there and back , and were my legs swelled . He had a great time, and its all worth it to see how he copes with seeing other alopecians
keep warm and well.
Posted 26 September 2008 - 01:49 AM
Posted 26 September 2008 - 12:36 PM
I'm also sorry to hear you're having those issues. I didn't know Raynaud's could make your legs and ankles swell either? I hope the infusions do the trick for you and you're able to stay warm and cozy until then!
I'm also glad your son's appointment was worth the drive for both of you!
Posted 26 September 2008 - 03:49 PM
So sorry you are hurting, glad that you are getting treatment (please do explain the infusion) ~ and hope this works well for you. You are your son's hero, you know that don't you? Hang in there and treat yourself well.
Posted 26 September 2008 - 05:49 PM
Sorry you are experiencing more symptoms. Ditto, I have them too plus livedo reticularus and skin tightening from sclero in my feet and ankles and lower legs. The change in seasons and the air conditioner contributed to livedo reticularus and increase in Raynaud's I guess. We couldn't survive here without the air conditioner but for us with raynaud's and etc it is difficult to survive with it. There is no climate balance at the end of summer and beginning of fall here. It can be 85 during the afternoon and 50 at night and mornings sometimes. They increased my methotrexate injection and started the nifidepine again which really gives me terrible headaches and fatigue. It all seems to be helping with the legs and feet symptoms though. Do you know what type of infusion they will be giving you?
It sounds like it was a very therapeutic trip for you and your son.
Keep in touch and wish you well with the infusion.
Posted 28 September 2008 - 10:05 PM
im ok at the moment and my humour and laughter gets me through my days , my son is doing gd, has been offered a chance to go to italy next year ski-ing, he so excited and worried at the same time, fingers crossed he goes well I had the infusions which my cusin calles chemotherapy,( in febuary 2008)which I dont know if its the same, but it reduces the swelling and puffyness on my hands and feet, and slows down the hardeing on the areas that need it it also helps with the Raynaud's :blink:but since the wethers getting colder, im haveing longer and more attack that hurt badly, im not very gd at listienng to what the doctors say and sometimes its jargon to me, maybe I shouldn't trust so redily but so far the treatment I had done its been well kool thanks again for your time and energy to read...
u all have a gd day hugs from jaxsxxxx